Followers

Sunday, April 29, 2012

Weekly summary - 238/239th week -- Back again!!!

I am back again, I mean for reverting back Propecia plus Rogaine regime.
The hair loss that I suffered during the recent weeks when I stop taking Propecia make me feel I may better continue with Propecia for a longer period. Maybe forever!? I am not so sure as well.
I did feel some side effects gone away slowly but you may ask why I want to suffer and endure the sides effects again. Well, obviously, I am concern of my hair that I gained these few years and not willing to let these hairgone away so soon.
And the last thing I wish and may be given me some green light of this decision is I can recover my libido bit by bit slowly but not 100%. I think may be I can gain back my libido if I stop the medication next time.

2 comments:

kumar said...

bro what are you taking actualy and what type problem you having?

Anonymous said...

Hi I m andrew, in my late 30s, have you tried PRP and what is your view on PRP?
Mind shedding some light on this?

can you contact me at nchoo62@yahoo.co.uk?

Thanks...

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape